# SDR CA190318013

- Difficulty date: March 15, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 12,244 hours
- Engine: Cont IO240B
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 6533514A5
- Condition: Leaking
- Location: Engine Fuel
- Part time: 1,061 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A 150 HOUR INSPECTION A STAIN OF FUEL WAS NOTED ON THE BOTTOM COWL ABOUT THE SIZE OF A PLATE. INVESTIGATION FOUND THE MECHANICAL FUEL PUMP WAS LEAKING FUEL FROM THE PLATE THAT HOLDS MIXTURE CONTROL AND MIXTURE STOP. THE PUMP WAS REPLACED WITH A SERVICEABLE UNIT.
